# SDR CALA2019091401542

- Difficulty date: September 13, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 98,236 hours, 13,100 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 213W212015
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LOSS WING R EICAS ADVISORY. BLEED AIR SUPPLY VALVES ARE LATCHED CLOSED OR THE RESPECTIVE SWITCHES ARE OFF, SO THAT BLEED AIR IS NOT SUPPLIED TO THE R WAI, R PACK AND R HYDRAULIC RESERVOIR PRESSURIZATION. SEE LP 3262404, REF IPC 21-51-01-01.
